# SDR AALA20161026010

- Difficulty date: October 26, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 54,544 hours, 14,305 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 429
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY SERVICE PANEL SURROUND STRUCTURE AT APPROXIMATELY BS 429 IS CRACKED. REPAIRED THE STRUCTURE IAW SRM 51-70-11-0G.
